A new study has found that 17% of teens experienced heart-related symptoms after receiving their second dose of the Pfizer-BioNTech COVID-19 vaccine.
The study surveyed 7934 adolescents aged 12 to 18 who had received the second dose of the Pfizer-BioNTech vaccine between December 2020 and April 2021.
The results showed that 17% of the participants experienced at least one cardiac-related symptom within three weeks of their second dose, such as chest pain, palpitations, and shortness of breath. The study also found that those with a history of cardiac conditions were more likely to experience the symptoms.
The lead researcher of the study noted that the findings are concerning and that further research is required to determine the long-term effects of the vaccine. She also said that it is important for parents to be aware of the potential side effects of the vaccine and to discuss them with their healthcare provider.
The study also found that the symptoms were most commonly experienced by those aged 16 to 17, and that they were more likely to occur within seven days of the second dose.
Another recent study published in medRxiv has revealed that receiving multiple vaccines may actually increase the risk of contracting COVID-19. The study looked at data from over one million people in the United States and found that those who had received more than seven vaccines in their lifetime had a higher risk of testing positive for COVID-19.
The study used data from the Centers for Disease Control and Prevention’s National Immunization Survey, which tracks the number of vaccines administered to US citizens. The researchers found that people who had received more than seven vaccines were more likely to test positive for COVID-19 than those who had received fewer vaccines.
The risk of testing positive increased with each additional vaccine. The researchers believe that this increased risk may be due to a phenomenon known as “vaccine interference,” which occurs when different vaccines interact with each other in a way that reduces their effectiveness.
This could mean that the vaccines may interfere with the body’s ability to fight off infections, including COVID-19.